Inability To Sleep

The inability to sleep at night is called insomnia. Some of the conditions that can cause insomnia are depression, stress, chronic pain, heart failure, hyperthyroidism, heartburn, menopause, and restless leg syndrome. Usually, sleep hygiene and lifestyle changes are the first treatment option for insomnia.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Kindly suggest a medicine to overcome suicidal thoughts and good sleep at night.

Query: Hello doctor, I am experiencing a lot of problems now that I can not sleep at night. It started a month ago, and it starts affecting my daytime routine as well. I am more anxious, and depressed even during the day and I am having a lot of frequent thoughts about suicide, specially at night. I am re...  Read Full »


Dr. Ruhi Satija

Psychiatrist

Answer: Hello, Welcome to icliniq.com. I am sorry to hear about your problem, but medications cannot be prescribed online. I can help you with the therapy and counseling which would help you out with the negativity and you can learn coping techniques with me. For medicine, you need to consult a local psy...  Read Full »

How can a person with OCD and an intense fear of sleep fall asleep?

Query: Hello doctor, I have been diagnosed with OCD. My OCD comes in the form of intense fear of sleep for the past five years, but it has gotten worse within the past couple of months. I am afraid the moment sleep comes, I fight this feeling until I am exhausted. How can I make peace with falling asleep a...  Read Full »


Dr. Aditya Gupta

Psychiatrist, Sexologist

Answer: Hello, Welcome to icliniq.com. I will start with the pharmacological part. You can discuss with your treating doctor regarding increasing the dose of Clomipramine, not only will it help with sleep but also in decreasing the obsessions. You can also discuss regarding substituting it with Fluvoxamin...  Read Full »

I am not getting sleep even after taking Stalopam. Why?

Query: Hi doctor, I am suffering from insomnia. I have been taking Stalopam for six months, but I am unable to sleep in the night. I had Feliz S Plus before two years, and it worked for me. But, I was advised by my doctor to stop it. What to do now?  Read Full »


Dr. Manjunadh M Nair

Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I understand your concern. Escitalopram may not help you to sleep since it does not have much sedative property. Feliz plus has Clonazepam in it, which will aid in sleep, but is not recommended long term. Since you have not mentioned any other symptoms regarding the presc...  Read Full »

What is tablet Zapiz used for?

Query: Hello doctor, I am 39 years old married man, my problem is I do not get proper sleep in the night and due to this, my whole day is not good. While sleeping I get dreams as if I am awake the entire night, and when I get up in the morning, I feel that I have not slept the entire night. I have body ac...  Read Full »


Dr. Bharat Udey

Geriatrician, Psychiatrist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. For a sound sleep, you need to make a strict sleep schedule, which includes fixed time to get into bed and fixed time for waking up in the morning. Besides this include the following: Add regular workout in your routine. Healthy eating and drinking habits are also nec...  Read Full »

I am not able to sleep after my parents death. Please help.

Query: Hi doctor, I am having sleep issues. I do not get sleep till 3 AM to 4 AM even if I am just lying on the bed. My parents passed away. I am single and I live alone. Those memories and thoughts are affecting me recently for the past 1 year a lot. Sometimes after sleep, I wake up thinking most of the ...  Read Full »


Dr. Arooj Najmussaqib

Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. I am truly sorry for your loss. It is really difficult to go through grief time all alone. The symptoms you are experiencing is because you are going through all the pain on your own. And that is why these have become part of you and now disturbing you in your dreams and ...  Read Full »

Can cervical spondylosis cause dizziness?

Query: Hi doctor, I am suffering with severe dizziness. Please help.  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. In order to give you a better treatment plan, I would like to know few more details. Are you a male or female? What is your age? Since when are you suffering from dizziness? And how severe it is? Do you have any vertigo? Or any history of visual or sle...  Read Full »

Can Quetiapine tablet be crushed?

Query: Hello doctor, I have been on 200 mg Quetiapine IR for some time. Finding it after years of medication tweaking to truly keep my bipolar II symptoms in check, with no significant side effects. I ran out while traveling abroad. Though I have no means of obtaining a new prescription, I do have plenty ...  Read Full »


Dr. Bharat Udey

Geriatrician, Psychiatrist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. Let me enlighten you with the concept of IR and XR medication. IR medications mean immediate release; once you take the drug, its effects come in minutes and lasts few hours only. Most of the drugs are in IR form until we need them for some specific purpose. IR medi...  Read Full »

I start to shiver, feel weak and scare to sleep when I hear some accident. Please help.

Query: Hello doctor, It has been around four years that I am always scared to sleep. It usually happens if there is an accident I am scared that it will happen to me too, and I would not sleep for about a week. I am so scared of earthquakes, and many nights, I will not sleep thinking that our building wil...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. Your symptoms are suggestive of an anxiety disorder, which is making you excessively worried about things happening around you. It can be tiring and emotionally exhausting to experience high levels of anxiety all the time. Try relaxation exercises to help manage stre...  Read Full »

I have pain,extreme fatigue,unsteadiness and muscle twitching.I do not know if all these symptoms are related to one issue or more.

Query: Hello doctor, I have had this problem for 8 years with no proper solutions. Please help. Strange sensations, tiredness, feeling of heaviness in the arms and legs. Hands and feet become warm. I have an electrical shock like feeling in face. I have extreme fatigue, unsteadiness and muscle twitching...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. From the available description it appears that you are suffering with fibromyalgia syndrome. This is a disorder which generally occurs in middle age women (I am not aware about your age and gender). It is cha...  Read Full »

Is It Tough To Overcome Benadryl Addiction And Get A Sound Sleep?

Query: Hi doctor, I am spending sleepless nights. I am struggling to fall asleep and often get disturbed by dreams. I feel restless legs throughout the night. The next morning when I wake up I feel fatigue. I am addicted to Benadryl to get sleep. But, I am trying to avoid it now. Please guide me for a s...  Read Full »


Dr. Bharat Udey

Geriatrician, Psychiatrist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. As per your complaints, it seems that you might have developed dependence on Benadryl. And it is quite possible that due to this dependence you might be having these symptoms. Benadryl is basically a Codeine-based cough syrup, which is an antitussive agent OTC (over th...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.